# SDR MASA2011122864294

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 36,705 hours, 38,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER OVER EMERGENCY LIGHT LOOSE ROW 1.  REPLACED COVER.
